Volume 8, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Permutations, isotropy and smooth cyclic group actions on definite 4–manifolds

Ian Hambleton and Mihail Tanase

Geometry & Topology 8 (2004) 475–509

arXiv: math.GT/0307297

Abstract

We use the equivariant Yang–Mills moduli space to investigate the relation between the singular set, isotropy representations at fixed points, and permutation modules realized by the induced action on homology for smooth group actions on certain 4–manifolds.

Keywords
gauge theory, $4$–manifolds, group actions, Yang–Mills, moduli space
Mathematical Subject Classification 2000
Primary: 58D19, 57S17
Secondary: 70S15
References
Forward citations
Publication
Received: 29 July 2003
Revised: 17 January 2004
Accepted: 9 February 2004
Published: 16 February 2004
Proposed: Ronald Fintushel
Seconded: Ronald Stern, Robion Kirby
Authors
Ian Hambleton
Department of Mathematics and Statistics
McMaster University
Hamilton
Ontario L8S 4K1
Canada
Mihail Tanase
Department of Mathematics and Statistics
McMaster University
Hamilton
Ontario L8S 4K1
Canada